# SDR CALA0400426

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 50,364 hours, 24,405 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Exterior Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSITION LIGHTS CIRCUIT BREAKER POPPED AND WILL NOT RESET.  REPLACED R5-1051 WIRE BUNDLE PER STD WIRE PRACTICE MANUAL 20-31-15.
